Ask an expert
Question

28 Feb 2004

hypertension
have been taking concor 5mg for few months - want to stop because it is making my hair fall out. Can I just stop? what is the risk.
Answer 305 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Cathy, are you sure it is the ConcorĀ®? Anyway, you can just stop it, but then you will get high blood pressure again. The best would be to ask your doctor to prescribe you a different drug. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9423 votes
No
68% - 19880 votes
Vote